I have been on two androgen blocking drugs, and one month of BC pills. I have had anisocoria for almost 3 weeks and it started 3-4 days after I added oral contracetives to my antiandrogen pills. Tomorrow is the last BC pill i have and it is a 21 day pill ( no sugar pill).
The problem is that I do not know which pupil is the abnormal one. In light both are normal, but in dark is when the difference is seen.
Could this be a cause of permanent anisocoria? I have no other symptoms, and a full eye exam was done with no abnormal findings at ALL.
My wedding is in a month and I just feel so depressed becuase of this pupil abnormality.
I would call the physicians that prescribed the medication and ask them. I would call your pharmacist and have they review the prescribing information in detail. I would make an appointment to see an Eye MD ophthalmologist. Be sure not to let the techs put any drops in your eye before the Eye MD sees you. Take in an old photo of your face that shows your pupils equal. Take a picture of your eyes when they are different sizes, don't use the flash or red eye feature. If you saw a optometrist (not a MD, not a physician, then you really didn't have a medical eye exam) if you did see an Eye MD then go to www.aao.org and try to find a neuro ophthalmologist near you.
these three professionsals Your MD, your pharmacist and your eye MD should help you work through this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.